Sign inSubmit
ArticleArticle metrics
Research Article · Open access · Published 18 May 2018

On Generalized Some (p, q)-Special Polynomials

Ugur Duran1, Mehmet Acikgoz2 & Serkan Araci3

Journal of Mathematics and Statistics, Volume 14, Issue 1, pp. 129–140 · doi.org/10.3844/jmssp.2018.129.140

7,437 accesses4,171 downloads3 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

In this study, we introduce a new class of generalized (p, q)-Bernoulli, (p, q)-Euler and (p, q)-Genocchi polynomials and investigate their some properties. We derive (p, q)-generalizations of some familiar formulae belonging to classical Bernoulli, Euler and Genocchi polynomials. We also obtain a (p, q)-extension of the Srivastava-Pintér addition theorem.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Duran, U., Acikgoz, M. & Araci, S. (2018). On Generalized Some (p, q)-Special Polynomials. Journal of Mathematics and Statistics, 14(1), 129–140. https://doi.org/10.3844/jmssp.2018.129.140

Licence
CC BY 3.0
Issue
Volume 14, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On Generalized Some (p, q)-Special PolynomialsJournal of Mathematics and Statistics · Volume 14, Issue 1 · pp. 129–140 · CC BY 3.0Download